# SDR AALA201704199019

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 17,007 hours, 6,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER FOR THE AFT SERVICE ENTRY DOOR IS MISSING. REPLACED ALL LIGHT ASSEMBLY AND PERFORMED TEST REQUIRED IAW AMM 33-51-00.OPS CHECK NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
